Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What causes extreme cold sensation during day time?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 3237 Questions
Question
I am 80 and for the last couple of months I become extremely cold every afternoon. no amount of clothes or heat helps. must get in bed buried in blankets and bones still feel cold. ok in the morning until about 2 or 3pm.
Fri, 27 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Panagiotis Zografakis 44 minutes later
Brief Answer:
check your temperature

Detailed Answer:
Hello,

feeling cold might mean a rising temperature so be sure to check your temperature after the chills stop. If you've got fever (even low-grade like 37.3 degrees of Celsius or so) then investigation will be required to find out the cause. Otherwise check your thyroid status as it may also affect your sensitivity to cold. Finally, your doctor should review your medications as many drugs may affect an individual's perception of environmental temperature. For example beta-blockers may cause cold feet.

I hope you find my comments helpful!
Kind regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor